# SDR DLL10951686

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT P-DOME CIRCUMFERENTIAL ATTACH ANGLE IS CORRODED AT STRINGER 27 AND 32.  FOUND AT HMV, REPAIRED PER SRM 53-12-00 FIG 801 AND SRM 53-11-00 FIG 848.
